# SDR DXTA2025120405949

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 9,000 hours, 5,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CLE3270130
- Part serial: 202400000042279
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT BELOW LAV SEAT INOPERATIVE.  REMOVED AND REPLACED LAV SEAT TOEKICK LIGHT ASSEMBLY IAW SPM 20-30-0A PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS YAW IAW AMM 33-50-00, OPS CHECKED GOOD.
